Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 89, NWS Pueblo, CO

June 27, 20204 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2020, 4:47 PM MDT for 4 counties in Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2020, 4:47 PM MDT (22:47 UTC)
Expired
Jun 27, 2020, 5:30 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2646 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

386 
WUUS55 KPUB 272247
SVRPUB
COC011-025-061-089-272330-
/O.NEW.KPUB.SV.W.0089.200627T2247Z-200627T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
447 PM MDT Sat Jun 27 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Central Crowley County in southeastern Colorado...
  Northwestern Bent County in southeastern Colorado...

* Until 530 PM MDT.

* At 447 PM MDT, a severe thunderstorm was located 7 miles north of
  Crowley, or 29 miles northwest of La Junta, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ordway, Sugar City and Crowley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3820 10402 3838 10401 3838 10338 3813 10340
TIME...MOT...LOC 2247Z 273DEG 32KT 3830 10391 

HAIL...<.75IN
WIND...60MPH
 
$$

RODRIGUEZ
3 follow-up statements
008 
WWUS55 KPUB 272305
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
505 PM MDT Sat Jun 27 2020

COC011-025-061-089-272330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-200627T2330Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
505 PM MDT Sat Jun 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...CENTRAL CROWLEY AND
NORTHWESTERN BENT COUNTIES...

At 504 PM MDT, a severe thunderstorm was located near Sugar City, or
23 miles northwest of La Junta, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ordway, Sugar City and Crowley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3819 10396 3838 10395 3838 10338 3813 10340
TIME...MOT...LOC 2304Z 273DEG 32KT 3829 10371 

HAIL...<.75IN
WIND...60MPH
 
$$

RODRIGUEZ
330 
WWUS55 KPUB 272317
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
517 PM MDT Sat Jun 27 2020

COC011-025-061-089-272330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-200627T2330Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
517 PM MDT Sat Jun 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY
AND NORTHWESTERN BENT COUNTIES...

At 517 PM MDT, a severe thunderstorm was located over Sugar City, or
20 miles north of La Junta, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ordway and Sugar City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3818 10385 3838 10381 3838 10338 3813 10340
TIME...MOT...LOC 2317Z 269DEG 26KT 3827 10366 

HAIL...<.75IN
WIND...60MPH
 
$$

RODRIGUEZ
115 
WWUS55 KPUB 272327
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
527 PM MDT Sat Jun 27 2020

COC011-025-061-089-272336-
/O.EXP.KPUB.SV.W.0089.000000T0000Z-200627T2330Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
527 PM MDT Sat Jun 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY AND NORTHWESTERN BENT
COUNTIES WILL EXPIRE AT 530 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3818 10385 3838 10381 3838 10338 3813 10340
TIME...MOT...LOC 2326Z 273DEG 32KT 3827 10357 

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:24 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 27, 3:24 PM MDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
324 PM MDT Sat Jun 27 2020

.SHORT TERM...(This evening through Sunday)
Issued at 254 PM MDT Sat Jun 27 2020

There is a severe thunderstorms risk this evening over the far
eastern plains. Convection has formed over the Raton Mesa and the
Palmer Divide regions late this afternoon afternoon, with the
remnants propagating northeast into better environments. The
Palmer Divide storms will move into an environment with around
2000-2500 J/kg and around 30kts of 6km bulk shear, whereas the
Raton Mesa storms will propagate into an environment of < 1000
J/kg, 30 kts of 6km bulk shear, and LCLs of around 10kft. The main
risk for the storms over Kiowa, Bent, and Prowers Counties will
be hail up to 1 inch in diameter and wind gusts up to 60mph,
whereas the main risk for the Raton Mesa storms will be gusty
outflow winds of around 60 mph, hail around the size of nickels,
and cloud to ground lightning. Storms will dissipate by around
10pm to midnight.

Overnight will remain dry and low temperatures will be right around
what we've been experiencing lately. 60s over the plains, 40s over
the mountain valleys and Teller County, and 30s over the mountains.

Near critical fire weather conditions will be in place over the
lower elevations tomorrow afternoon. RH values will be below 15, but
wind speeds and gusts will be too light for any fire weather
highlight issuance. Scattered thunderstorms are expected over the
mountains during the afternoon, but should remain confined to the
higher elevations. I bumped up high temperatures over the eastern
plains tomorrow afternoon, with Lamar expected to reach around 105F
La Junta around 103F. Otherwise, the upper 90s are expected over the
rest of the plains, the mid to upper 80s over the mountain valleys
and Teller County, and the 50s to 60s over the mountains.

.LONG TERM...(Sunday night through Saturday)
Issued at 254 PM MDT Sat Jun 27 2020

Upper low will be ejecting northeastward through the northern
U.S. Rockies on Monday while trailing energy within the broad
western U.S. upper trough rotates into eastern NV/UT. This will
put CO under increasing southwest flow aloft on Monday. Dry and
hot conditions will spread across southern Colorado with the
potential for critical fire weather conditions to return to the
valleys and portions of the lower eastern slopes of the southeast
mountains. Will hoist another Fire Weather Watch for the San Luis
valley, Fremont County and the Wets/Sangres and Huerfano county
region, where conditions are expected to be the most widespread
and persistent. Coverage looked spottier and less persistent
across the upper Arkansas river valley in Chaffee county, and
along the remainder of the southeast plains...but conditions could
come close across El Paso county. Will let later shifts expand
the watch if necessary.

Monday night will be a warm night for much of the area with poor
humidity recoveries along the lower eastern slopes where westerly
downslope flow continues into the lee side surface trough.  Upper
trough swings through the area on Tuesday though moisture is scant.
This will likely be another critical fire weather day for the
valleys and lower slopes of the mountains and adjacent plains.
Models still differ with the placement of a cold front across the
plains. NAM brings a weak push in early in the day Tuesday then
washes it back northward in the afternoon as pressures fall across
southeast CO ahead of the approaching trough. GFS keeps the front
pinned up along the northern slopes of the Raton Mesa region with
a little better moisture available across El Paso county. And EC
has the front positioned along or just north of highway 50. To the
north of this boundary some slight cooling may be noted...but
otherwise, moisture return doesn't look strong enough for much
more than isolated pops across northern areas.

Once the upper trough passes by Tuesday evening, the cold front
makes a deeper push through southeast CO.  Again, moisture return
behind the front looks poor for Wednesday so although there will be
a slight cool down for eastern areas precipitation chances look
slim.  Winds look a tad weaker on Wednesday...so conditions for fire
weather do not look as critical at this point even though
afternoon relative humidity values will still be low.

Upper ridge builds in from the south for late week tapping a more
southerly flow trajectory.  This will bring a gradual moistening of
the atmosphere, especially Friday and next Saturday with a return of
thunderstorms to the forecast.  -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 254 PM MDT Sat Jun 27 2020

VFR conditions are expected throughout the forecast period for KALS,
KCOS, and KPUB. Isolated thunderstorms with gusty outflow winds
may impact the terminals through the afternoon, but clearing
skies and dry conditions will return this evening and continue
through Sunday.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday afternoon through Monday evening
for COZ222-224-225-229.

Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

SHORT TERM...SKELLY
LONG TERM...KT
AVIATION...SKELLY
Hazardous weather outlook, Jun 27, 11:28 AM MDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Sat Jun 27 2020

COZ058>089-093>099-281730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Sat Jun 27 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected to develop across
the mountains this afternoon, with storms lifting north and east
across the adjacent plains through the late afternoon and out across
the far southeast plains into the evening. The main risks from the
storms over Kiowa, Bent, and Prowers Counties will be 1 inch hail
and 60 mph winds, whereas the main risks from the storms over
eastern Las Animas and Baca Counties are 60 mph winds and nickel
sized hail. All the storms will have cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated, high-based mountain thunderstorms are possible Sunday
afternoon, with a limited chance of one making it to the I-25
corridor. Lightning and gusty outflow winds of around 45 mph will be
the primary threats with any storms that do form.

Fire danger increases into the early part of the week. as spotty
critical fire weather conditions are expected on Sunday with more
widespread conditions anticipated for Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across southeast Colorado this afternoon and evening.

SKELLY/29

In the hours before

Special weather statement, Jun 27, 2:45 PM MDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
245 PM MDT Sat Jun 27 2020

COZ094-272115-
Eastern Las Animas County CO-
245 PM MDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 315 PM MDT...

At 245 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Kim, or 34 miles northeast of Des Moines, moving
east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kim.

LAT...LON 3707 10355 3724 10366 3745 10327 3708 10310
TIME...MOT...LOC 2045Z 248DEG 10KT 3716 10347

KTS
Special weather statement, Jun 27, 3:14 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
314 PM MDT Sat Jun 27 2020

COZ086-272145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
314 PM MDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
345 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Reservoir, or near Pueblo, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek and Blende.

LAT...LON 3813 10481 3839 10482 3840 10449 3814 10449
TIME...MOT...LOC 2114Z 259DEG 18KT 3824 10469

KTS
Special weather statement, Jun 27, 3:18 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Sat Jun 27 2020

COZ079-086-272145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
318 PM MDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUEBLO COUNTY UNTIL
345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Greenhorn Mountain, or 15 miles east of Junkins
Burn Scar, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Colorado City.

LAT...LON 3798 10492 3825 10493 3824 10481 3814 10480
      3814 10460 3798 10460
TIME...MOT...LOC 2118Z 259DEG 18KT 3806 10485

KTS
Special weather statement, Jun 27, 3:42 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Sat Jun 27 2020

COZ084-085-272200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
342 PM MDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
400 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 36 miles east of Colorado Springs, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rush.

LAT...LON 3897 10405 3876 10405 3876 10421 3894 10422
      3898 10406
TIME...MOT...LOC 2142Z 259DEG 18KT 3884 10414

KTS
Special weather statement, Jun 27, 3:44 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sat Jun 27 2020

COZ086-272230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
344 PM MDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 430
PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salt Creek, or 7 miles south of Pueblo, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Avondale, Pueblo Depot, Salt Creek and Blende.

LAT...LON 3801 10483 3817 10482 3833 10447 3834 10425
      3800 10433
TIME...MOT...LOC 2144Z 269DEG 18KT 3816 10456

KTS
Special weather statement, Jun 27, 4:29 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
429 PM MDT Sat Jun 27 2020

COZ086-089-093-272315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
429 PM MDT Sat Jun 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES UNTIL 515 PM MDT...

At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Olney Springs, or 33 miles east of Pueblo, moving east
at 25 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ordway, Sugar City and Crowley.

LAT...LON 3822 10424 3844 10425 3852 10358 3814 10357
TIME...MOT...LOC 2228Z 267DEG 21KT 3834 10401

RODRIGUEZ

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Jun 26, 6:17 PM MDTSpecial Weather StatementPUBHuerfano43 min
Jun 26, 7:03 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 26, 7:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 26, 7:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 26, 7:40 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers50 min
Jun 26, 8:32 PM MDTSpecial Weather StatementPUBKiowa43 min
Jun 26, 8:41 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers64 min
Jun 27, 1:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jun 27, 1:48 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 27, 1:50 PM MDTSpecial Weather StatementPUBSaguache25 min
Jun 27, 2:03 PM MDTSpecial Weather StatementPUBAlamosa27 min
Jun 27, 2:22 PM MDTSpecial Weather StatementPUB23 min
Jun 27, 2:31 PM MDTSpecial Weather StatementPUBEl Paso44 min
Jun 27, 2:39 PM MDTSpecial Weather StatementPUBPueblo36 min
Jun 27, 2:45 PM MDTSpecial Weather StatementPUB30 min
Jun 27, 3:10 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Fremont, Huerfano and 4 more24 hr
Jun 27, 3:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 27, 3:18 PM MDTSpecial Weather StatementPUBPueblo27 min
Jun 27, 3:42 PM MDTSpecial Weather StatementPUBEl Paso18 min
Jun 27, 3:44 PM MDTSpecial Weather StatementPUBPueblo46 min
Jun 27, 4:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Jun 27, 5:31 PM MDTSpecial Weather StatementPUBKiowa44 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.